I know a lot of people here take a lot of supplements. I seem to have a lot of problems with them. It seems every time I take anything on top of my usual multivitamin I get a problem. It seems when I add one supplement I start immediately getting symptoms of deficiency in something else. I'm guess whatever that supplement competes with for absorption? I especially have trouble with vitamin D. I start getting really bad bruises right away. If I take it for any extended period I also end getting depressed (which I normally do not experience), getting tingling in my body, and getting restless leg really bad. I thought the bruising may have to do with vitamin K but I'm not sure. And I'm not sure about the rest of the symptoms. I haven't taken it in a while so I can't remember other symptoms it gave me. Anyway these kinds of reactions make it hard to take supplements. I try to correct the effect by taking another supplement that I think is being affected and then that one causes an issue and so on. I have found one place online where other people describe similar problems with vitamin D but overall people seem to do fine on it even at high doses for long periods. Sometime I may be able to see a naturopath but I'm not at that point just yet for several reasons. In the meantime I'm looking to see if anyone else has had similar experiences, especially with vitamin D. It feels like I have such a delicate balance and as soon as I add one thing to the mix it tips the scales.